# SDR CALA2020020800352

- Difficulty date: February 5, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Lbl 45.50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT HOLE#2 WHILE DOING ROTO INSPECTION AT LBL 45.50 ANGLE/SPLICE STRAP AT STA727B REF AAR NR 99867492 CUT OUT DAMAGE AREA AT O/B FALANGE BST727B LBL-45.50 REF B737 SRM 53-40-51 REPAIR 1, FABRICATED REPAIR PARTS MAT. USED 7075T6. 0.125" DOUBLER 7075T6. 0.090" FILLER AREA 7075T6. 0.160" FILLER REF B737 SRM 53-40-51 REPAIR 1 PG 203 ADD EMP:V903523 REF 1 PG 203. INSTALLED REPAIR PARTS REF B737-700 SRM 53-40-51 REMOVED AREAS REF B737 700 SRM 51-20-01 AND 51-40-05, TREATED AND PRIMED REPAIR PARTS AND LOCATED AND DRILLING REPAIR PARTS REF B737 SRM C/W INSPECTION
